# SDR AALA202409272289

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 20,036 hours, 8,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 14734
- Condition: Inoperative
- Location: Zone 100
- Part time: 20,036 hours, 87,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE CLIMBING OUT OF DALLAS, FLIGHT ATTENDANTS STATED THAT THECABIN WAS HOT. AFTER A FEW MORE CALLS WE CHECKED THE TEMPS  AGAIN AND NOTICED THAT THE RIGHT PACK WAS AT 195 DEGREE. WE RAN THE HOT  CABIN TEMP CHECKLIST. AFTER TURNING THE RIGHT PACK OFF, WEWERE ABLE TO CONTAIN THE TEMPERATURE.WE RETURNED TO DFW AFTER DECLARING THE EMERGENCY. LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE RIGHT HAND ACM IAW AMM 21-21-04.
